Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Fourier transforms of distributions with one-sided bounded support


Authors: R. Shambayati and Z. Zieleźny
Journal: Proc. Amer. Math. Soc. 88 (1983), 237-243
MSC: Primary 46F10; Secondary 46F12
DOI: https://doi.org/10.1090/S0002-9939-1983-0695250-3
MathSciNet review: 695250
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fourier transforms of distributions of finite order with left-sided bounded support are characterized. Furthermore, a product of these Fourier transforms is defined which corresponds to the convolution of the original distributions.


References [Enhancements On Off] (What's this?)

  • [1] N. N. Bogoliubov and O. S. Parasiuk, On analytic continuation of generalized functions, Dokl. Akad. Nauk SSSR 109 (1956), 717-719. MR 0081447 (18:404d)
  • [2] L. Ehrenpreis, Solutions of some problems of division. I, Amer. J. Math. 76 (1954), 883-903. MR 0068123 (16:834a)
  • [3] I. M. Gelfand and G. E. Šilov, Generalized functions, vol. 2, Academic Press, New York, 1968.
  • [4] J. Lions, Supports dans la transformation de Laplace, J. Analyse Math. 2 (1953), 369-380. MR 0058013 (15:307g)
  • [5] L. Schwartz, Théorie des distributions, vol. 2, Hermann, Paris, 1959.
  • [6] -, Transformation de Laplace des distributions, Medd. Lunds Univ. Mat. Sem., Tome Supplementaire (1952), 196-206. MR 0052555 (14:639a)
  • [7] H. G. Tillmann, Darstellung der Schwartzschen Distributionen durch analytische Funktionen, Math. Z. 77 (1961), 106-124. MR 0139002 (25:2442)
  • [8] Z. Zielezny, On infinite derivatives of continuous functions, Studia Math. 24 (1964), 311-351. MR 0179615 (31:3862)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 46F12

Retrieve articles in all journals with MSC: 46F10, 46F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695250-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society